Discrete boundary conditions for elasticity problems with singularities

Xiaonan Wu*, Weimin Xue

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

3 Citations (Scopus)
17 Downloads (Pure)

Abstract

Discrete boundary conditions on an artificial boundary are obtained for the elasticity problems with singularities. An iteration method is designed to solve the boundary value problem by using the discrete boundary conditions. Some numerical results are given, which demonstrate the effectiveness of the numerical method.

Original languageEnglish
Pages (from-to)3777-3795
Number of pages19
JournalComputer Methods in Applied Mechanics and Engineering
Volume192
Issue number33-34
DOIs
Publication statusPublished - 15 Aug 2003

Scopus Subject Areas

  • Computational Mechanics
  • Mechanics of Materials
  • Mechanical Engineering
  • Physics and Astronomy(all)
  • Computer Science Applications

User-Defined Keywords

  • Artificial boundary
  • Discrete boundary condition
  • Singularity

Fingerprint

Dive into the research topics of 'Discrete boundary conditions for elasticity problems with singularities'. Together they form a unique fingerprint.

Cite this